# SDR SIMA202506139005

- Difficulty date: May 9, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N237NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000575
- Aircraft time: 22,478 hours, 15,122 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Service Panel
- Part number: 17086668403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-018 ? WASTE SERVICE DOOR IS CORRODED IN NUMEROUS AREAS. (LEVEL 2 CORROSION).  RAR WASTE SERVICING DOOR IAW ERJ 175 AMM 53-03-60
